Title

An Examination of the Structural Stability of Bowman's Risk Return Paradox

Publication Type

Journal Article

Publication Date

1985

Abstract

The paper examines the dynamic behavior of Bowman's (1980, 1982) risk/return paradox. Using accounting risk measures it is demonstrated that the paradox is not stable across time or industries. Further, the paradox may disappear with market based risk measures. It is suggested that strategy researchers need to develop good ex-ante measures of risk.

Discipline

Corporate Finance | Strategic Management Policy

Research Areas

Strategy and Organisation

Publication

Academy of Management Proceedings

Volume

1985

First Page

7

Last Page

10

ISSN

0065-0668

Identifier

10.5465/AMBPP.1985.4978194

Publisher

Academy of Management